# SDR CA090605005

- Difficulty date: June 3, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,984 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7323 · Turbine Governor
- Part: Motor
- Part number: B2475
- Condition: Intermittent
- Location: Governor
- Part time: 2,200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, ENGINE WAS PRONE TO OVERSPEED AND UNDERSPEED.  GOVERNOR MOTOR WAS FOUND TO BE INTERMITTENT.
